# SDR SWIA200616480

- Difficulty date: March 23, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 5,882 hours, 5,201 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON TAXI TO THE GATE, RECVD CARGO SMOKE NR 1 CAUTION MSG LATCHED DURING TEST.  REPLACED NR 1 FWD SMOKE DET IAW CRJ MM 26-15-01.  OPERATIONAL CHECK GOOD.
